Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Has anyone had prolonged bleeding whilst on the pill?

(13 Posts)
PellMell Mon 27-Aug-07 19:50:29

I have throughout the whole 21 days of this latest course of pills.
The g.p told me last monday (which would have been on day 14) to not have my break and to continue with another strip, then see what happens. He did also say "if it carries on come back"
I have just remembered that I had a day with terrible ovary pain a month ago. I posted about it because it was agony .
The two months befor that I did not have a period at all.
Should I go back now or wait and see what happens?
Is this normal-ish?

PellMell Tue 28-Aug-07 11:56:23

bumping....sorry about subject matter[blush

hoping for anyone with similar to give me some words of wisdom/comfort etc.

loopylou6 Tue 28-Aug-07 11:58:13

how long have u been on it pellmell?

RubySlippers Tue 28-Aug-07 11:58:40

i did, but on the mini-pill
absoultely did not agree with me
came off it in the end
i think you are meant to try a pill for 3 months IIRC

hope someone else is along soon, with some more advice

loopylou6 Tue 28-Aug-07 12:03:40

yes ruby the mini pill is terrable for that isnt it, im on cerazette and its sooooooo annoying, sometimes i dont bleed for up to six months, then i can bleed non stop for ten weeks angry

RubySlippers Tue 28-Aug-07 12:04:30

yes - mini pill terrible
GP never really mentioned that when i went on it hmm

PellMell Tue 28-Aug-07 12:20:52

ooh ooh I have some answers on my threadgrin
I have been on it (microgynon) for 2 years.
I previousely had very light and regular periods during the latter part of my 7 day gap.
3 months ago I didn't come on and then the same a month later.
I started bleedins as soon as I began this last strip and have been throughout the whole cycle.

loopylou6 Tue 28-Aug-07 12:29:46

hmm i was on microgynon 30 and always found my periods where like clockwork on it, have u been missing lots of pills?

PellMell Tue 28-Aug-07 13:41:53

no way...no missed ones smile

LiegeAndLief Tue 28-Aug-07 14:40:32

PellMell, I had been on microgynon for 2 or 3 years when I started having problems with it - no missed periods but lots of "spotting" and sometimes quite a lot of bleeding on pill-taking days. My doctor put me on another brand, but I had a lot of odd bleeding with that as well and ended up on Celeste, which was fine until I stopped taking it to have ds smile. I definitely took all my pills as I should have so there was no obvious reason, my doctor just said it sometimes happens.

PellMell Tue 28-Aug-07 20:20:07

thanks smile
I am supposed to see the nurse for my very overdue smear test this fri.....will wait until then, see what she says.

loopylou6 Tue 28-Aug-07 20:29:22

u wont be able to have your smear if your bleeding

Honeyunsweeten7 Mon 17-Apr-17 13:35:10

I am constantly spotting, it's a situation where I bleed everyday each month. As prescribed by one of the many doctors I've visited, I am taking Microgynom to help balance my hormones so that the spotting goes away. It worked before where I was spotting for months and then used the Microgynon pill for 6 months, then I got a relieve from the spotting. It's has now returned and I'm loosing my mind trying to cope with this issue. Two doctors said I've got endometriosis which they can fix. I have no idea what to do. I suffer from intense headaches, loss of appetite, insomnia, and can't have sex because I'm bleeding all the time. I just need to know if anyone has a similar issue and how did you cope. Any advise will be helpful. Thanks.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now